RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1989, Volume 180, Number 5, Pages 658–675 (Mi msb1626)  

On the cohomology of some nilpotent Lie algebras

Yu. B. Khakimdzhanov


Full text: PDF file (1009 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1990, 67:1, 99–116

Bibliographic databases:

UDC: 512.664
MSC: Primary 17B56, 17B30; Secondary 17B05, 17B70, 17B40, 17B20, 17B10
Received: 18.04.1988

Citation: Yu. B. Khakimdzhanov, “On the cohomology of some nilpotent Lie algebras”, Mat. Sb., 180:5 (1989), 658–675; Math. USSR-Sb., 67:1 (1990), 99–116

Citation in format AMSBIB
\Bibitem{Kha89}
\by Yu.~B.~Khakimdzhanov
\paper On the cohomology of some nilpotent Lie~algebras
\jour Mat. Sb.
\yr 1989
\vol 180
\issue 5
\pages 658--675
\mathnet{http://mi.mathnet.ru/msb1626}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1007468}
\zmath{https://zbmath.org/?q=an:0703.17011|0682.17008}
\transl
\jour Math. USSR-Sb.
\yr 1990
\vol 67
\issue 1
\pages 99--116
\crossref{https://doi.org/10.1070/SM1990v067n01ABEH001186}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990ED88000006}


Linking options:
  • http://mi.mathnet.ru/eng/msb1626
  • http://mi.mathnet.ru/eng/msb/v180/i5/p658

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:171
    Full text:67
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019